# SDR UF6A970501

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 071131900
- Condition: Failed
- Location: Nose Cone
- Part time: 477 hours
- Component: Bendix
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5733 - WEATHER RADAR INOPERATIVE.  STABILIZER INDICATED OFF WITH IN-FLIGHT 6 FAULT CODE.  MAINTENANCE REMOVED AND REPLACED RADAR SENSOR.  WEATHER RADAR SYSTEM OPS CHECKED GOOD. (X)
